# SDR QMLA2012052212087

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N880SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7130
- Aircraft time: 11,641 hours
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Part number: 2313270001
- Condition: Inoperative
- Location: Fire Warning
- Component: Warning Light
- Component part number: 1179404903
- Stage of operation: AA
- How discovered: V
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NR 2 FIRE LIGHT MALFUNCTIONED.  APPROX 15 MINUTES INTO A NIGHT FLIGHT, A DIM, ALMOST BACKLIGHT GLOW CAME ON THE NR 2 FIRE WARNING LIGHT.  FIRE LIGHT DID NOT ILLUMINATE.  ALL OTHER ENGINE INSTRUMENTS WERE NORMAL AND NO WARNING LIGHTS ON THE ANNUNCIATOR PANEL.  RETURNED TO BASE AND DURING SHUTDOWN THE DIM GLOW OF THE FIRE LIGHT WENT OUT WHEN I TURNED THE GENERATORS OFF.  MX RESPONDED AND DISCOVERED THERE WAS A BAD CONTACT ON 1 OF THE 4 LAMPS INSIDE THE FIRE LIGHT.  MX REPLACED THE BULB AND THE ACFT WAS PUT BACK INTO SERVICE.
